On Subnormal Solutions of Periodic Differential Equations
Zong-Xuan Chen and
Kwang Ho Shon
Abstract and Applied Analysis, 2010, vol. 2010, 1-16
Abstract:
We investigate the existence and the form of subnormal solutions of higher-order linear periodic differential equations, and precisely estimate the growth of all solutions.
Date: 2010
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2010/170762.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2010/170762.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:170762
DOI: 10.1155/2010/170762
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().